# SDR ASAA2015011510814

- Difficulty date: January 15, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 53,072 hours, 29,632 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 65C11215
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY FLOOR FITTING ATTACHMENT BRACKET CORRODED.  ACFT GROUNDED.  REMOVED CORROSION CHECK OUT OF LIMITS IAW SRM 5-30-51-1A-1 R & R ATTACH BRACKET ASSY IAW SOPM 20-50-01, W 2", O .071, R .062, L 2', D .009.
